# SDR SWAA2019110138413

- Difficulty date: October 21, 2019
- Submitted: November 1, 2019
- Operation: Air carrier
- Aircraft: N562WN
- Make and model: Boeing 737790
- Aircraft serial: 30778
- Aircraft time: 61,171 hours, 29,725 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A1220
- Condition: Cracked
- Location: Bs 727d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT BS. 727D, STR. 8R AT AIR CONDITIONING BRACKET ATTACHMENT.          / REPAIRED FRAME PER EA.
